# SDR AALA201810049002

- Difficulty date: October 1, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 82,561 hours, 11,859 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL  FLT 715  EN-ROUTE VCE - PHL.  THE AIRCRAFT WAS NOT GROUNDED.  VIDEO AT SEAT 22C INOP. PAX REPORTED SMELL AFTER UNIT SHUT DOWN.  MAINTENANCE REPLACED MONITOR IAW AMM 23-32-00. OPS CK OK.
